Advanced search
Start date
Betweenand

Ma To Fu

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Hong Kong

Doctorate in Mathematics from the University of Lisbon (1996). He is currently Full Professor at the University of Brasilia. Works in the area of Mathematical Analysis, with emphasis on the following lines of research: Nonlinear Differential Equations, Nonlinear Dynamical Systems and Mathematical Modeling. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 23, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (23)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications23
Citations156
Cit./Article6.8
Data from Web of Science

ANDRADE, D.; JORGE SILVA, M. A.; MA, T. F.. Exponential stability for a plate equation with p-Laplacian and memory terms. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 35, n. 4, p. 417-426, . Web of Science Citations: 21. (08/00123-7, 10/12202-9)

YANG, XINGUANG; FENG, BAOWEI; DE SOUZA, THALES MAIER; WANG, TAIGE. LONG-TIME DYNAMICS FOR A NON-AUTONOMOUS NAVIER-STOKES-VOIGT EQUATION IN LIPSCHITZ DOMAINS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 24, n. 1, SI, p. 363-386, . Web of Science Citations: 3. (14/17080-0)

FATORI, L. H.; JORGE SILVA, M. A.; MA, T. F.; YANG, ZHIJIAN. Long-time behavior of a class of thermoelastic plates with nonlinear strain. Journal of Differential Equations, v. 259, n. 9, p. 4831-4862, . Web of Science Citations: 8. (12/24266-7, 13/07039-0)

MA, TO FU; SOUZA, THALES MAIER. PULLBACK DYNAMICS OF NON-AUTONOMOUS WAVE EQUATIONS WITH ACOUSTIC BOUNDARY CONDITION. DIFFERENTIAL AND INTEGRAL EQUATIONS, v. 30, n. 5-6, p. 443-462, . Web of Science Citations: 2. (13/04648-5)

FENG, BAOWEI; YANG, XIN-GUANG; QIN, YUMING. Uniform attractors for a nonautonomous extensible plate equation with a strong damping. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 40, n. 10, p. 3479-3492, . Web of Science Citations: 3. (14/17080-0)

ARAUJO, RAWLILSON DE OLIVEIRA; MA, TO FU; QIN, YUMING. Long-time behavior of a quasilinear viscoelastic equation with past history. Journal of Differential Equations, v. 254, n. 10, p. 4066-4087, . Web of Science Citations: 24. (10/12202-9)

JORGE SILVA, MARCIO ANTONIO; MA, TO FU. Long-time dynamics for a class of Kirchhoff models with memory. Journal of Mathematical Physics, v. 54, n. 2, . Web of Science Citations: 19. (08/00123-7, 10/12202-9)

SILVA, M. A. JORGE; MA, T. F.; RIVERA, J. E. MUNOZ. Mindlin-Timoshenko systems with Kelvin-Voigt: analyticity and optimal decay rates. Journal of Mathematical Analysis and Applications, v. 417, n. 1, p. 164-179, . Web of Science Citations: 4. (08/00123-7, 12/19274-0)

MA, T. F.; PELICER, M. L.. ATTRACTORS FOR WEAKLY DAMPED BEAM EQUATIONS WITH p-LAPLACIAN. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, n. S, SI, p. 525-534, . Web of Science Citations: 0. (10/12202-9)

MA, T. F.; NARCISO, V.; PELICER, M. L.. Long-time behavior of a model of extensible beams with nonlinear boundary dissipations. Journal of Mathematical Analysis and Applications, v. 396, n. 2, p. 694-703, . Web of Science Citations: 13. (10/12202-9)

YANG, XIN-GUANG; FENG, BAOWEI; WANG, SHUBIN; LU, YONGJIN; MA, TO FU. Pullback dynamics of 3D Navier-Stokes equations with nonlinear viscosity. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 48, p. 337-361, . Web of Science Citations: 2. (14/17080-0)

ALVES, M. S.; JORGE SILVA, M. A.; MA, T. F.; MUNOZ RIVERA, J. E.. Invariance of decay rate with respect to boundary conditions in thermoelastic Timoshenko systems. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 67, n. 3, . Web of Science Citations: 1. (12/19274-0)

FENG, BAOWEI; YANG, XIN-GUANG. Long-time dynamics for a nonlinear Timoshenko system with delay. APPLICABLE ANALYSIS, v. 96, n. 4, p. 606-625, . Web of Science Citations: 4. (14/17080-0)

AGUIAR BARBOSA, ALISSON RAFAEL; MA, TO FU. Long-time dynamics of an extensible plate equation with thermal memory. Journal of Mathematical Analysis and Applications, v. 416, n. 1, p. 143-165, . Web of Science Citations: 18. (12/24266-7)

JORGE SILVA, M. A.; MA, T. F.. On a viscoelastic plate equation with history setting and perturbation of p-Laplacian type. IMA JOURNAL OF APPLIED MATHEMATICS, v. 78, n. 6, p. 1130-1146, . Web of Science Citations: 15. (08/00123-7, 10/12202-9)

YANG, ZHIJIAN; FENG, NA; MA, TO FU. Global attractor for the generalized double dispersion equation. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 115, p. 103-116, . Web of Science Citations: 12. (12/24266-7)

MA, TO FU; MUNOZ RIVERA, JAIME EDILBERTO; OQUENDO, HIGIDIO PORTILLO; SOBRADO SUAREZ, FREDY MAGLORIO. Polynomial stabilization of magnetoelastic plates. IMA JOURNAL OF APPLIED MATHEMATICS, v. 79, n. 2, p. 241-253, . Web of Science Citations: 1. (10/12202-9)

LI, JUNTAO; WANG, YADI; YANG, XIN-GUANG. Pullback attractors of 2D Navier-Stokes equations with weak damping, distributed delay, and continuous delay. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 39, n. 12, p. 3186-3203, . Web of Science Citations: 0. (14/17080-0)

CAVALCANTI, M. M.; FATORI, L. H.; MA, T. F.. Attractors for wave equations with degenerate memory. Journal of Differential Equations, v. 260, n. 1, p. 56-83, . Web of Science Citations: 6. (14/08767-1, 12/19274-0)

YANG, XIN-GUANG; QIN, YUMING; LU, YONGJIN; MA, TO FU. Dynamics of 2D Incompressible Non-autonomous Navier-Stokes Equations on Lipschitz-like Domains. APPLIED MATHEMATICS AND OPTIMIZATION, . Web of Science Citations: 0. (14/17080-0)

JORGE SILVA, MARCIO ANTONIO; MA, TO FU. Long-time dynamics for a class of Kirchhoff models with memory. Journal of Mathematical Physics, v. 54, n. 2, . Web of Science Citations: 19. (08/00123-7, 10/12202-9)

ANDRADE, D.; JORGE SILVA, M. A.; MA, T. F.. Exponential stability for a plate equation with p-Laplacian and memory terms. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 35, n. 4, p. 417-426, . Web of Science Citations: 21. (08/00123-7, 10/12202-9)

ARAUJO, RAWLILSON DE OLIVEIRA; MA, TO FU; QIN, YUMING. Long-time behavior of a quasilinear viscoelastic equation with past history. Journal of Differential Equations, v. 254, n. 10, p. 4066-4087, . Web of Science Citations: 24. (10/12202-9)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

SILVA, Marcio Antonio Jorge da. Estabilidade assintótica para alguns modelos dissipativos de equações de placas. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (08/00123-7

SOUZA, Thales Maier de. Atratores para equações de ondas não autônomas com condição de fronteira da acústica. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (13/04648-5

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: